Stationary states
Acta Universitatis Carolinae. Mathematica et Physica, Tome 43 (2002) no. 1, pp. 57-63
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2002_43_1_a5,
author = {Sarkaria, K. S.},
title = {Stationary states},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {57--63},
year = {2002},
volume = {43},
number = {1},
mrnumber = {1959862},
zbl = {1048.53055},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2002_43_1_a5/}
}
Sarkaria, K. S. Stationary states. Acta Universitatis Carolinae. Mathematica et Physica, Tome 43 (2002) no. 1, pp. 57-63. http://geodesic.mathdoc.fr/item/AUCMP_2002_43_1_a5/